On normality of orthogonal polynomials

Totik, Vilmos: On normality of orthogonal polynomials.
Jaen Journal on Approximation, 4 (1). pp. 73-83. ISSN 1889-3066 (2012)

normalityJJ.pdf - Submitted Version

Download (103kB) | Preview
Item Type: Article
Journal or Publication Title: Jaen Journal on Approximation
Date: 2012
Volume: 4
Number: 1
Page Range: pp. 73-83
ISSN: 1889-3066
Publisher: Universidad de Jaen Campus Las Lagunillas
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2387959
Date Deposited: 2014. Sep. 09. 08:38
Last Modified: 2019. Feb. 18. 13:32
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4416

Actions (login required)

View Item View Item


Downloads per month over past year